# SDR 2025FA0000504

- Difficulty date: July 17, 2025
- Submitted: July 17, 2025
- Operation: General aviation
- Engine: Cfmint LEAP1A23
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Nut
- Part number: 3620343100
- Condition: No Indication
- Location: Lpt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD (EXISTING) FOUND ON ENGINES AND NEW LPT SLOTTED NUTS RECEIVED FOUND WITH NO PART NUMBERS ENGRAVED.
